Journal of Mathematics of Kyoto University

Derivations in Azumaya algebras

A. Roy and R. Sridharan

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 7, Number 2 (1967), 161-167.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524275

Digital Object Identifier
doi:10.1215/kjm/1250524275

Mathematical Reviews number (MathSciNet)
MR222073

Zentralblatt MATH identifier
0171.29302

Citation

Roy, A.; Sridharan, R. Derivations in Azumaya algebras. J. Math. Kyoto Univ. 7 (1967), no. 2, 161--167. doi:10.1215/kjm/1250524275. https://projecteuclid.org/euclid.kjm/1250524275


Export citation